# SDR FDEA202001230211

- Difficulty date: January 23, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,476 hours, 15,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: A57111215200
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE, RH SIDE, FOUND HOLE D WITH CRACK SIGNAL REPAIRED THE CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE, RH SIDE, CRACKED HOLE D PER EA: 6-5710-T0352050 P1. EA TITLE: WINGS - BASIC   WING STRUCTURE - CRACK HOLES AT FR47 - SB57-6086 EMBODIMENT. MAJOR REPAIR IAW   FEDEX GMM6-2-100
